Hair Loss/Hair Loss

Advertisement


Question
in few days my hair becomes weak also lost some hair in my head. i consulted doctor he gave me some medicine like Capsule Evion(Vitamin E),
Tablet Finax_Finasteride.

Now i want to know what i can do for this?????

Answer
Dear AAMIR,

If you have seen a Doctor he should have prescribed what was needed to help with your problem.  You are providing very little information and I do not understand your first sentence.  Finasteride is a drug that MUST be used for life (and may include side effects).  Was a Thyroid test or Hormonal levels checked? Was vitamin/mineral deficiency testing done? Have you had any surgery in the last 6 months?  Are you on any medications?................................

Best Regards.

Hair Loss

All Answers


Answers by Expert:


Ask Experts

Volunteer


John Nikolaou

Expertise

Questions Pertaining to Hair Loss; Hair Growth Rates; Unwanted Hair and most Hair related issues, for both men and women. Issues that pertain to causes, possible solutions, etc.

Experience

Over 20 years in the Study, Manufacture and Marketing of Non Drug/non medicinal or procedural Solutions to Hair Related issues.

Education/Credentials
President of Nisim International. Over 2 decades of working with many Top Tier Researchers and Scientists in developing some of the World's most effective and Safe Products for Hair.

Past/Present Clients
Well known Hair Care Brands sold in over 40 Countries World Wide, both Professionally and at Retail.

©2016 About.com. All rights reserved.